Please use this identifier to cite or link to this item:
Type: Artigo
Title: Mapping an uncertainty zone between interpolated types of a categorical variable
Author: Yamamoto, J. K.
Mao, X. M.
Koike, K.
Crosta, A. P.
Landim, P. M. B.
Hu, H. Z.
Wang, C. Y.
Yao, L. Q.
Abstract: Categorical data cannot be interpolated directly because they are outcomes of discrete random variables. Thus, types of categorical variables are transformed into indicator functions that can be handled by interpolation methods. Interpolated indicator values are then backtransformed to the original types of categorical variables. However, aspects such as variability and uncertainty of interpolated values of categorical data have never been considered. In this paper we show that the interpolation variance can be used to map an uncertainty zone around boundaries between types of categorical variables. Moreover, it is shown that the interpolation variance is a component of the total variance of the categorical variables, as measured by the coefficient of unalikeability. (C) 2011 Elsevier Ltd. All rights reserved
Subject: Interpolação
Country: Inglaterra
Editor: Pergamon Press
Citation: Computers & Geosciences. Pergamon-Elsevier Science Ltd, v.40, p.146-152, 2012
Rights: fechado
Identifier DOI: 10.1016/j.cageo.2011.09.005
Date Issue: 2012
Appears in Collections:IG - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000301624600014.pdf1.34 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.